Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What causes alternating symptoms of chills and hot flashes after sore throat and laryngitis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
I had sore throat and then laryngitis a week ago with a general feeling of malaise . Since then I have had diarrhea for a few days which then subsided however I still have alternating symptoms of extreme chills and then hot flashes. It changes every few minutes. After eating my stomach doesn't feel well. Thus has been going on about a week now. My temperature is 96. Any clue?
Posted Fri, 27 Dec 2013 in Infections
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Post viral infection symptoms shall subside soon Detailed Answer: Dear XXXXX, Greetings! Welcome to Healthcare-Magic. Presence of symptoms like malaise, hot flushes, abdominal discomfort could be due to post viral persistent symptoms which might last for 2 to 3 weeks. In case of un documented raise in temperature and with out any sore throat, there should not be any reason for concern. Also eating small frequent meals will go easy on your stomach apart from maintaining the nutrition. I would suggest you the following: 1. Warm water saline gargling 3 to 5 times a day 2. Steam Inhalation 3. Keep body warm with woolen clothing 4. Consume plenty of oral fluids to maintain hydration 5. Consumption of multi vitamin tablets and plain vitamin C supplements has shown beneficial effects With the above measures all your post viral symptoms shall be very much relieved. Wish you speedy recovery and great health. Do let me know if you require further information. I would be glad to support you. Take care. Best regards, Dr. T. Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor